SciELO - Scientific Electronic Library Online

vol.13 número1On the solution of generalized equations and variational inequalitiesExistence of Pseudo Almost Automorphic Solutions to a Nonautonomous Heat Equation índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.13 no.1 Temuco  2011 

CUBO A Mathematical Journal Vol.13, N° 01, (61–71). March 2011



q- Fractional Inequalities


George A. Anastassiou

Department of Mathematical Sciences, University of Memphis, Memphis, TN 38152, U.S.A., email:


Here we give q-fractional Poincaré type, Sobolev type and Hilbert-Pachpatte type integral inequalities, involving q-fractional derivatives of functions. We give also their generalized versions.

Keywords: q-fractional derivative, q-fractional integral, q-fractional Poincaré inequality, q- fractional Sobolev inequality, q-fractio- nal Hilbert-Pachpatte inequality.


Estudiamos el tipo q-fraccional Poincaré, el tipo Sobolev y el tipo integral de inecuaciones de Hilbert-Pachpatte, involucrando a q-fraccional derivados de funciones. Damos también las versiones generalizadas.

AMS Subject Classification: 26A24, 26A33, 26A39, 26D10, 26D15, 33D05, 33D60, 81P99.


[1] George Anastassiou, Fractional Differentiation Inequalities, Springer, N. York, Heidelberg, 2009.

[2] H. Gauchman, Integral inequalities in q-Calculus, Computers and Mathematics with Applications, 47 (2004), 281-300.

[3] P. Rajkovic, S. Marinkovic, M. Stankovic, Fractional integrals and derivatives in q-Calculus, Applicable Analysis and Discrete Mathematics, 1 (2007), 311-323.

[4] M. Stankovic, P. Rajkovic, S. Marinkovic, On q-fractional derivatives of Riemann Liouville and Caputo type, arXiv: 0909.0387 v1[math.CA] 2 Sept. 2009

Received: October 2009.

Revised: November 2009.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons